| Catalog Number |
6101-90137 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that threading from an aleutian inserter's inner shaft fractured intra-operatively during cage insertion.The threading was left in the implanted cage.The procedure was completed successfully with a 10 minute surgical delay and no adverse consequence to the patient.
Event or Problem Description
It was reported that tip of a cascadia an inserter fractured during use.The tip was left in the implanted cage.The procedure was completed successfully with a 10-minute surgical delay and no adverse consequence to the patient.This report is for the cascadia inserter.